MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3123001NA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Hematoma (1884)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was evaluated onsite by a qualified baxter technician.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The device underwent functional testing and the problem was unable to be duplicated.The reported condition was not verified.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The investigation is currently ongoing, a final report will be submitted upon completion.
 
Event or Problem Description
It was reported a patient fell during a transfer with a likorall overhead lift and the patient sustained a head injury.During a transfer from the bed to chair the staff heard ¿an unusual noise followed by the rapid descent of the lift strap by approximately six to eight inches.¿ the patient then fell backwards approximately four feet from the lift sling with one leg still trapped in the sling.Allegedly the force of the sudden drop caused the patient to fall through the center opening of the sling, striking their head on the floor.Additionally, the event occurred at ¿0130 and the staff did not turn the light on, so they did not disturb the patient¿.The customer reported that the patient sustained subarachnoid hematoma and was transferred to a trauma center for treatment where the patient was intubated and assessed for potential surgical intervention.The customer reported that given the nature of the subarachnoid hematoma and the patient¿s advanced age, it is likely the patient will be transitioned to comfort measures for end-of-life-care.At this time no additional details regarding the patient outcome have been received.No further information was available at the time of this report.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23969656
Report Number8030916-2026-00001
Device Sequence Number7946859
Product Code FSA
UDI-Device Identifier00887761979536
UDI-Public(01)00887761979536(11)221228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3123001NA
Device Catalogue Number3123001NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown